Universal Access To All Knowledge
Home Donate | Store | Blog | FAQ | Jobs | Volunteer Positions | Contact | Bios | Forums | Projects | Terms, Privacy, & Copyright
Search: Advanced Search
Anonymous User (login or join us)
Upload

Reply to this post | See parent post | Go Back
View Post [edit]

Poster: Mandojammer Date: Feb 26, 2013 9:34pm
Forum: GratefulDead Subject: Re: Update

Great news ring. Keep us posted and don't hesitate to follow up with more questions.

Reply to this post
Reply [edit]

Poster: cosmicharIie Date: Feb 26, 2013 10:25pm
Forum: GratefulDead Subject: Re: Update

Spice?? never heard of that drug

Reply to this post
Reply [edit]

Poster: user unknown Date: Feb 27, 2013 5:00am
Forum: GratefulDead Subject: Re: Update

her's what the NIH National Institute on Drug Abuse has to say about it...

http://www.drugabuse.gov/publications/drugfacts/spice-synthetic-marijuana

Reply to this post
Reply [edit]

Poster: craven714 Date: Feb 27, 2013 7:29am
Forum: GratefulDead Subject: Re: Update

Are you fucking kidding man?!? I hope you're joking. See K2:
http://en.wikipedia.org/wiki/Synthetic_cannabis

Ring, first and foremost I wish you only the best for you
and your family.
Only to shed some of my dim light: Yes it could be any type
of drug. Believe me, doing my fair share, I can personally
say that Molly/X/XTC/ecstasy ~http://whatismolly.com/ :
http://en.wikipedia.org/wiki/MDMA
or GHB, PCP, K2, salvia divimorum : (2xs, 5xs, 10xs) http://en.wikipedia.org/wiki/Salvia_divinorum,
Adderall, Methylphenidate (Ritalin),
Ketamine, computer 'duster', LSD (what I call weak acid anymore), some of the killer weed that is getting stronger and stronger, or bath salts (best hallucinations EVER,
but can wreck your life...), etc.
can cause the symptoms you describe.

But so can a cross-wired brain. A good friend of mine has a
12 year old who has never done drugs and is having auditory
hallucinations (he divulged to his a dad after a YEAR)

So, it could also be a chemical imbalance, hormonal imbalance, or mental imbalance.
Basically, yoor son needs to get off the drugs, or
get on some drugs. Please keep us informed when you have
time. We wont know if this is helpful until you tell us.
We are everywhere, and we are all behind you...

Terms of Use (10 Mar 2001)